# SDR HNAA0700085

- Difficulty date: May 4, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 37,673 hours, 41,388 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Closet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR COMING FROM WARDROBE CLOSET.  UNABLE TO LOCATE THE CAUSE OF ODOR, TURNED INVERTER OFF ONE AT A TIME NO CHANGE INSP DC CONTACTOR BOX, NO ODOR FROM CONTACTOR BOX.  RAN NR 1 ENGINE AT A TIME NO ODOR NOTED.  RAN BOTH ENGINES AND ODOR CAME BACK WITH BLEEDS ON OR OFF OR RECIRCULATION FAN ON OR OFF.  PULLED TRU CIRCUIT BREAKERS ONE AT A TIME.  REMOVED WARDROBE DOOR, AVIONICS PANELS BY OBSERVERS SEAT VISUAL INSP OF RELAYS/WIRES & ALL INTERIOR & EXTERIOR LIGHTING.  RAN A/C FOR 35 MINUTES WITH BLEEDS ON & OFF.  NO DEFECTS OR ODORS NOTED.   INSTALLED WARDROBE DOOR & AVIONICS PANELS AS REQUIRED.  ALSO RAN ALL AC SYSTEMS INCLUDING W/S HEAT.  AFTER 10 DAYS NO FUTHER BURNING ODORS NOTED.
